# SDR DALA2023013000769

- Difficulty date: January 26, 2023
- Submitted: January 30, 2023
- Operation: Air carrier
- Aircraft: N1604R
- Make and model: Boeing 767332
- Aircraft serial: 30180
- Aircraft time: 102,754 hours, 14,639 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1604 AT CREW REST. SMALL EXIT SIGN INOP. CORRECTIVE ACTION: R/R EXIT SIGN LIGHT. REF B767 AMM 33-51. (9933831)
